# SDR SWAA2013031813747

- Difficulty date: March 12, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 28,918 hours, 16,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT Z-ANGLE INTERCOSTAL TO FRAME CLIP CRACKED AT BS 500C, BELOW AFT SIDE OF FRAME.  REMOVED AND REPLACED CLIP IAW SRM AND BOEING DWG.
